Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 280, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A convergence theory for saddle functions
Hédy Attouch and Roger J.-B. Wets.
Trans. Amer. Math. Soc. 280 (1983), 1-41
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712247
Some research problems about algebraic differential equations
Lee A. Rubel.
Trans. Amer. Math. Soc. 280 (1983), 43-52
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712248
Criteria for solvability of left invariant operators on nilpotent Lie groups
Lawrence Corwin.
Trans. Amer. Math. Soc. 280 (1983), 53-72
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712249
Controlled boundary and $h$-cobordism theorems
T. A. Chapman.
Trans. Amer. Math. Soc. 280 (1983), 73-95
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712250
On the interpretation of Whitney numbers through arrangements of hyperplanes, zonotopes, non-Radon partitions, and orientations of graphs
Curtis Greene and Thomas Zaslavsky.
Trans. Amer. Math. Soc. 280 (1983), 97-126
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712251
The word problem for lattice-ordered groups
A. M. W. Glass and Yuri Gurevich.
Trans. Amer. Math. Soc. 280 (1983), 127-138
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712252
Highly connected embeddings in codimension two
Susan Szczepanski.
Trans. Amer. Math. Soc. 280 (1983), 139-159
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712253
Harmonic maps and classical surface theory in Minkowski $3$-space
Tilla Klotz Milnor.
Trans. Amer. Math. Soc. 280 (1983), 161-185
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712254
On the oscillation of differential transforms of eigenfunction expansions
C. L. Prather and J. K. Shaw.
Trans. Amer. Math. Soc. 280 (1983), 187-206
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712255
Convolution theorems with weights
R. A. Kerman.
Trans. Amer. Math. Soc. 280 (1983), 207-219
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712256
Toeplitz operators on bounded symmetric domains
Harald Upmeier.
Trans. Amer. Math. Soc. 280 (1983), 221-237
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712257
A strong type $(2,2)$ estimate for a maximal operator associated to the Schrödinger equation
Carlos E. Kenig and Alberto Ruiz.
Trans. Amer. Math. Soc. 280 (1983), 239-246
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712258
Analyticity on rotation invariant families of curves
Josip Globevnik.
Trans. Amer. Math. Soc. 280 (1983), 247-254
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712259
Some prime elements in the lattice of interpretability types
Pavel Pudlák.
Trans. Amer. Math. Soc. 280 (1983), 255-275
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712260
The $S^{1}$-transfer in surgery theory
H. J. Munkholm and E. K. Pedersen.
Trans. Amer. Math. Soc. 280 (1983), 277-302
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712261
Qualitative differentiation
Michael J. Evans and Lee Larson.
Trans. Amer. Math. Soc. 280 (1983), 303-320
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712262
Maximal abelian subalgebras of von Neumann algebras and representations of equivalence relations
Colin E. Sutherland.
Trans. Amer. Math. Soc. 280 (1983), 321-337
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712263
Recursivity in quantum mechanics
John C. Baez.
Trans. Amer. Math. Soc. 280 (1983), 339-350
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712264
The initial trace of a solution of the porous medium equation
D. G. Aronson and L. A. Caffarelli.
Trans. Amer. Math. Soc. 280 (1983), 351-366
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712265
Global invariants for measured foliations
Steven Hurder.
Trans. Amer. Math. Soc. 280 (1983), 367-391
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712266
Selfadjoint representations of polynomial algebras
Atsushi Inoue and Kunimichi Takesue.
Trans. Amer. Math. Soc. 280 (1983), 393-400
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712267
Geometric condition for universal interpolation in $\mathcal{E}’$
William A. Squires.
Trans. Amer. Math. Soc. 280 (1983), 401-413
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712268
Local spectra of seminormal operators
Kevin F. Clancey and Bhushan L. Wadhwa.
Trans. Amer. Math. Soc. 280 (1983), 415-428
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712269
Erratum to: “The derived functors of the primitives for $BP_{∗}(ΩS^{2n+1})$”
Martin Bendersky.
Trans. Amer. Math. Soc. 280 (1983), 429
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712270